MathSciNet Relay Station
MathSciNet bibliographic data
MR2388847 34K13 (34K40 92D25)
Lu, Shiping On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays. Nonlinear Anal. 68 (2008), no. 6, 1746–1753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement